Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some properties of ordinary sense slice 1-links: some answers to problem (26) of Fox


Author: Eiji Ogasa
Journal: Proc. Amer. Math. Soc. 126 (1998), 2175-2182
MSC (1991): Primary 57M25, 57Q45
DOI: https://doi.org/10.1090/S0002-9939-98-04299-3
MathSciNet review: 1443400
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, for any ordinary sense slice 1-link $L$, we can define the Arf invariant, and Arf($L$)=0. We prove that, for any $m$-component 1-link $L_{1}$, there exists a $3m$-component ordinary sense slice 1-link $L_{2}$ of which $L_{1}$ is a sublink.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25, 57Q45

Retrieve articles in all journals with MSC (1991): 57M25, 57Q45


Additional Information

Eiji Ogasa
Affiliation: Department of Mathematical Sciences, University of Tokyo, Komaba, Tokyo 153, Japan
Email: ogasa@ms.u-tokyo.ac.jp, ogasa@ms513red.ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-98-04299-3
Keywords: Ordinary sense slice 1-links, Arf invariants, $n$-dimensional knots and links, Suzuki-Terasaka diagrams, realizable 4-tuple of links
Received by editor(s): April 10, 1996
Received by editor(s) in revised form: December 27, 1996
Additional Notes: This research was partially supported by Research Fellowships of the Promotion of Science for Young Scientists.
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1998 American Mathematical Society